A member asked:

How do i make mysejf feel better after stopping lexapro (escitalopram)?

3 doctors weighed in across 2 answers
Dr. Alan Ali answered

Specializes in Psychiatry

Lexapro (escitalopram) DC: Continue or start Psychotherapy if not already doing that. Cognitive therapy helps.

Answered 4/16/2015

3k views

Thank
Dr. Owen Scott answered

Specializes in Clinical Psychology

Don't stop abruptly: You should only discontinue Lexapro (escitalopram) or any similar antidepressant gradually under your doctor's supervision as you may experience serious withdrawal symptoms. Contact your doctor if this is happening. If you did this and are wondering how to cope with depression and anxiety, psychological therapy is your best choice.

Answered 4/16/2015

3k views

Thank

Related Questions

A member asked:

How does diarrhea last after stopping lexapro (escitalopram)?

A doctor has provided 1 answer

A member asked:

What are the side effects of stopping Lexapro (escitalopram) without weaning?

3 doctors weighed in across 2 answers

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question